# SDR SWAA2022020766961

- Difficulty date: February 3, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 66,542 hours, 30,052 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING OUTBOARD AFT FLAP. THE INBOARD CORNER SKIN IS DELAMINATED. THE DELAMINATION IS ON THE AFT SIDE AND MEASURES 2 INCHES BY 4 INCHES. ; / [01] C/W EA # 22-157-00343
